# SDR SIMA1256

- Difficulty date: May 4, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S5367800828202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING MBV-2 INSPECTION, FOUND RIGHT FLOOR SUPPORT BETWEEN FRAMES 40 AND 41 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED FLOOR SUPPORT IAW SRM 51-25-02.  (M)
